EXACTECH, INC. TRULIANT PS CEM FEM PS CEM RIGHT SZ 2; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-020-11-0320 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/07/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) - 02-022-44-2011 - truliant tib imp psc insert sz 2, 11mm; (b)(6) - 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t; (b)(6) - 200-02-32 - three peg patella 32mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-01070.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and failure of the cement used to secure the femoral component to the femoral bone, which led to loosening at the cement-implant interface or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 58 months after a right total knee replacement procedure, the patient underwent a revision procedure to address loosening, ambulation difficulties, discomfort, implant pain, osteolysis, and swelling/edema.Initial surgery and revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.